# SDR AALA201605099007

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 25,843 hours, 9,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 893301
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED SHORTLY AFTER TAKEOFF.  THE FLIGHT CREW NOTED AN ECAM MSG FOR ENG 2 REVERSER FAULT & FOR A FIRST OFFICERS PITOT FAULT.  THE CREW DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED SAFELY.  DETERMINED THAT THE MLG PROXIMITY SENSOR 22GA WAS FAULTY & REPLACED IT IAW AMM 32-31-73-400-001-A.
